Alert archive / Missouri / Frost Advisories in 2007

Frost Advisory 2, NWS Kansas City, MO

October 24, 200726 counties in Missouri; Atchison County, Doniphan County, Leavenworth County, Kansas

NWS Kansas City, MO issued this frost advisory at Oct 24, 2007, 3:46 PM CDT for 26 counties in Missouri; Atchison County, Doniphan County, Leavenworth County, Kansas. It took effect at Oct 24, 2007, 9:48 PM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Oct 24, 2007, 3:46 PM CDT (20:46 UTC)
In effect from
Oct 24, 2007, 9:48 PM CDT
Expired
Oct 25, 2007, 9:00 AM CDT
In force
11 hr
Issued by
NWS Kansas City, MO
All 29 counties

Atchison County, KS, Doniphan County, KS, Leavenworth County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Holt County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Platte County, MO, Putnam County, MO, Ray County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO

The radar

The Pleasant Hill radar (KEAX), 124 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 8.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2007-10-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2007-10-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1754 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KEAX 242046
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
346 PM CDT WED OCT 24 2007


KSZ025-102-MOZ001>008-011>017-020-021-023-024-250500-
/O.NEW.KEAX.FR.Y.0002.071025T0900Z-071025T1400Z/
ATCHISON KS-DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-
MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-
SULLIVAN-ADAIR-BUCHANAN-CLINTON-LIVINGSTON-LINN MO-
INCLUDING THE CITIES OF...ATCHISON...TROY...TARKIO...ROCKPORT...
MARYVILLE...GRANT CITY...ALBANY...STANBERRY...BETHANY...
PRINCETON...UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...
OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...
MILAN...GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...
CHILLICOTHE...BROOKFIELD
346 PM CDT WED OCT 24 2007

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY. 

WIDESPREAD AREAS OF FROST ARE EXPECTED TO FORM ACROSS MOST OF
NORTHERN MISSOURI AND EXTREME NORTHEAST KANSAS LATE TONIGHT. THE
COMBINATION OF LIGHT WINDS...CLEAR SKIES AND A DRY AIRMASS WILL ALLOW 
FROST TO FORM DURING THE EARLY MORNING HOURS OF THURSDAY AS
TEMPERATURES FALL THROUGH THE MIDDLE 30S AND TOWARDS THE FREEZING
MARK. LOW LYING AREAS AND AREAS PROTECTED FROM THE WIND WILL LIKELY
SEE THE HEAVIEST FROST. 

A FROST ADVISORY IS ISSUED FOR THE FIRST OCCURRENCE OF WIDESPREAD FROST
IN THE FALL OR THE OCCURRENCE OF A FROST ONCE THE SPRING GROWING
SEASON HAS BEGUN. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO
HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

MJ
3 follow-up statements
000 
WWUS73 KEAX 250248
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
948 PM CDT WED OCT 24 2007

KSZ103-MOZ022-025-028>032-251100-
/O.EXA.KEAX.FR.Y.0002.071025T0900Z-071025T1400Z/
LEAVENWORTH-CALDWELL-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
INCLUDING THE CITIES OF...LEAVENWORTH...KINGSTON...HAMILTON...
POLO...MACON...LA PLATA...PARKVILLE...PLATTE CITY...WESTON...
LIBERTY...EXCELSIOR SPRINGS...RICHMOND...CARROLLTON...SALISBURY...
KEYTESVILLE
948 PM CDT WED OCT 24 2007

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY. 

PATCHY TO WIDESPREAD AREAS OF FROST ARE EXPECTED TO FORM ACROSS MOST
OF NORTHERN MISSOURI AND EXTREME NORTHEAST KANSAS LATE TONIGHT. THE
COMBINATION OF LIGHT WINDS...CLEAR SKIES AND A DRY AIRMASS WILL ALLOW
FROST TO FORM DURING THE EARLY MORNING HOURS OF THURSDAY AS
TEMPERATURES FALL INTO THE MID 30S. LOW LYING AREAS AND AREAS
PROTECTED FROM THE WIND WILL LIKELY SEE THE HEAVIEST FROST.

A FROST ADVISORY IS ISSUED FOR THE OCCURRENCE OF WIDESPREAD FROST IN
THE FALL OR THE OCCURRENCE OF A FROST ONCE THE SPRING GROWING SEASON
HAS BEGUN. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST
OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

KSZ025-102-MOZ001>008-011>017-020-021-023-024-251100-
/O.CON.KEAX.FR.Y.0002.071025T0900Z-071025T1400Z/
ATCHISON KS-DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-
MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-
SULLIVAN-ADAIR-BUCHANAN-CLINTON-LIVINGSTON-LINN MO-
INCLUDING THE CITIES OF...ATCHISON...TROY...TARKIO...ROCKPORT...
MARYVILLE...GRANT CITY...ALBANY...STANBERRY...BETHANY...
PRINCETON...UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...
OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...
MILAN...GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...
CHILLICOTHE...BROOKFIELD
948 PM CDT WED OCT 24 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
THURSDAY. 

WIDESPREAD AREAS OF FROST ARE EXPECTED TO FORM ACROSS MOST OF
NORTHERN MISSOURI AND EXTREME NORTHEAST KANSAS LATE TONIGHT. THE
COMBINATION OF LIGHT WINDS...CLEAR SKIES AND A DRY AIRMASS WILL
ALLOW FROST TO FORM DURING THE EARLY MORNING HOURS OF THURSDAY AS
TEMPERATURES FALL THROUGH THE MIDDLE 30S AND TOWARDS THE FREEZING
MARK. LOW LYING AREAS AND AREAS PROTECTED FROM THE WIND WILL
LIKELY SEE THE HEAVIEST FROST.

A FROST ADVISORY IS ISSUED FOR THE OCCURRENCE OF WIDESPREAD FROST IN
THE FALL OR THE OCCURRENCE OF A FROST ONCE THE SPRING GROWING SEASON
HAS BEGUN. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST
OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

NRR
000 
WWUS73 KEAX 250745
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
245 AM CDT THU OCT 25 2007

KSZ025-102-103-MOZ001>008-011>017-020>025-028>032-251400-
/O.CON.KEAX.FR.Y.0002.071025T0900Z-071025T1400Z/
ATCHISON KS-DONIPHAN-LEAVENWORTH-ATCHISON MO-NODAWAY-WORTH-GENTRY-
HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-
GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-
LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH...
TARKIO...ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY...
BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...
MOUND CITY...OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT...
TRENTON...MILAN...GREEN CITY...KIRKSVILLE...ST. JOSEPH...
PLATTSBURG...KINGSTON...HAMILTON...POLO...CHILLICOTHE...
BROOKFIELD...MACON...LA PLATA...PARKVILLE...PLATTE CITY...
WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND...CARROLLTON...
SALISBURY...KEYTESVILLE
245 AM CDT THU OCT 25 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

WIDESPREAD AREAS OF FROST ARE EXPECTED TO FORM ACROSS MOST OF
NORTHERN MISSOURI AND EXTREME NORTHEAST KANSAS EARLY THIS MORNING. THE
COMBINATION OF LIGHT WINDS...CLEAR SKIES AND A DRY AIRMASS WILL ALLOW
FROST TO FORM AS TEMPERATURES FALL THROUGH THE LOWER AND MIDDLE 30S. LOW
LYING AREAS AND AREAS PROTECTED FROM THE WIND WILL LIKELY SEE THE
HEAVIEST FROST.

A FROST ADVISORY IS ISSUED FOR THE OCCURRENCE OF WIDESPREAD FROST
IN THE FALL OR THE OCCURRENCE OF A FROST ONCE THE SPRING GROWING
SEASON HAS BEGUN. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED
TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY
LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE
COLD.

$$
000 
WWUS73 KEAX 251401
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
901 AM CDT THU OCT 25 2007

KSZ025-102-103-MOZ001>008-011>017-020>025-028>032-251515-
/O.EXP.KEAX.FR.Y.0002.000000T0000Z-071025T1400Z/
ATCHISON KS-DONIPHAN-LEAVENWORTH-ATCHISON MO-NODAWAY-WORTH-GENTRY-
HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-
GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-
LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH...
TARKIO...ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY...
BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...
MOUND CITY...OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT...
TRENTON...MILAN...GREEN CITY...KIRKSVILLE...ST. JOSEPH...
PLATTSBURG...KINGSTON...HAMILTON...POLO...CHILLICOTHE...
BROOKFIELD...MACON...LA PLATA...PARKVILLE...PLATTE CITY...
WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND...CARROLLTON...
SALISBURY...KEYTESVILLE
901 AM CDT THU OCT 25 2007

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

TEMPERATURES HAVE RISEN INTO THE UPPER 30S TO LOWER 40S ACROSS THE
ADVISORY AREA THIS MORNING WITH FULL SUNSHINE. ANY FROST THAT FORMED
EARLIER HAS MELTED...AND NO LONGER POSES A THREAT TO VULNERABLE
VEGETATION. 

$$

21

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this frost advisory went out at Oct 24, 3:35 PM CDT, 11 minutes earlier.

Area forecast discussion, Oct 24, 3:35 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
335 PM CDT WED OCT 24 2007

.DISCUSSION...

SHORT TERM CONCERNS ARE THREAT OF WIDESPREAD FROST. GUSTY NORTHERLY
WINDS WILL DIMINISH ACROSS THE NORTHERN CWA THIS EVENING BUT REMAIN
A TAD BREEZY FURTHER SOUTH WHERE THE PRESSURE GRADIENT IS TIGHTER.
TEMPERATURES WILL DROP OFF QUICKLY THIS EVENING WHERE WINDS DIE DOWN
FASTEST. FAVOR COLDER MET MOS NUMBERS FOR LOWS TONIGHT...ESPECIALLY
ACROSS NORTHERN MO WHERE WINDS WILL BE LIGHTEST AND CLOSEST TO THE
SURFACE RIDGE EDGING IN FROM THE NORTHWEST. SURFACE DEWPOINTS
CURRENTLY RUNNING IN THE LOWER 30S OVER NORTHERN MO AND SHOULD HOLD
THROUGH THE NIGHT. THIS SHOULD RESULT IN SUFFICIENT DEW FOR
WIDESPREAD FROST FORMATION AS TEMPERATURES DROP INTO/BELOW THE MID
30S. WILL ISSUE A FROST ADVISORY FOR LATE TONIGHT FOR THOSE AREAS.
FURTHER SOUTH TO THE MO RIVER THE WINDS SHOULD STAY UP ENOUGH AND
TEMPERATURES WARM ENOUGH FOR ONLY PATCHY FROST AND NO HEADLINES.

FOR THURSDAY AND FRIDAY THE MODELS ARE NOW IN PRETTY GOOD AGREEMENT
AND SHOW RUN-TO-RUN CONSISTENCY ON HANDLING THE CLOSED UPPER LOW NOW
OVER MS. THIS FEATURE IS EXPECTED TO LIFT BACK TO THE
NORTH-NORTHWEST TOMORROW WITH ITS CLOUD SHIELD GRADUALLY SPREADING
TO THE NORTHWEST. PRIOR TO ITS ARRIVAL WE SHOULD SEE VERY LITTLE
CLOUD COVER. WITH LITTLE CHANGEIN OVERALL BOUNDARY LAYER
TEMPERATURES PERSISTENCE SEEMS TO BE BEST FORECAST FOR MAX
TEMPERATURES. WILL INCREASE CLOUD COVER FROM SOUTHEAST TO NORTHWEST
THURSDAY NIGHT WITH RAIN CHANCES INCREASING AS WELL. BEST BET FOR
RAIN WILL BE ACROSS EASTERN COUNTIES. UPPER SYSTEM EXPECTED TO LIFT
QUICKLY NORTHEAST INTO THE OH VALLEY FRIDAY NIGHT TAKING ITS CLOUD
COVER NORTHEAST WITH IT.

MJ

MEDIUM RANGE (SATURDAY THROUGH WEDNESDAY)...

MEDIUM RANGE MODELS HAVE ACHIEVED MUCH BETTER AGREEMENT AND
CONSISTENCY IN THE PAST 2 CYCLES...AS EVIDENCED BY GFS ENSEMBLE
MODEL SPREAD ACROSS THE HEMISPHERE ESSENTIALLY CUT IN HALF...LEADING
TO A MUCH HIGHER CONFIDENCE FORECAST THIS PACKAGE. BY
SATURDAY...PESKY CUTOFF SYSTEM WILL BE IN THE PROCESS OF PHASING
INTO THE NRN STREAM OVER THE GREAT LAKES. MEANWHILE...POSITIVE
HEIGHT ANOMALIES ARE FORECAST TO BUILD OVER THE WRN CONUS AS AS
LONGWAVE MEAN TROUGHING BECOMES ESTABLISHED OVER NERN CANADA. AS A
RESULT...DESPITE H5 HEIGHTS BUILDING TO SEASONABLY STRONG LEVEL AOA
576DM...THE OVERALL PATTERN WILL PROMOTE STRENGTHENING SFC HIGH
PRESSURE OVER THE NRN PLAINS/ROCKIES...AND THE ADVECTION OF COOLER
CANADIAN AIRMASSES TOWARDS THE LOWER MISSOURI RIVER VALLEY.
THUS...HAVE TRENDED TEMPERATURES SLIGHTLY BELOW CLIMATOLOGICAL
AVERAGES THROUGH THE WEEKEND. BY EARLY NEXT WEEK...THE WRN CONUS
RIDGE IS EXPECTED TO FLATTEN AND BRING MORE DOWNSLOPING AND WARMING
TO THE REGION...AND HAVE PUSHED TEMPS BACK ABOVE NORMALS IN THIS
PERIOD. CHANCES FOR PRECIPITATION DURING THE ENTIRE MEDIUM RANGE
LOOK REMOTE AT BEST.

21

&&

.AVIATION...

FOR THE 18Z TAFS...CLEAR SKIES AND NO RESTRICTIONS TO VISIBILITIES
DURING THE FORECAST PERIOD. GUSTY NORTHERLY WINDS WILL DIMINISH
RAPIDLY AFTER 23Z AND TURN MORE TOWARDS THE NE.

MJ

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FROST ADVISORY FROM 4 AM THURSDAY TO 9 AM THURSDAY FOR
     MOZ001-MOZ002-MOZ003-MOZ004-MOZ005-MOZ006-MOZ007-MOZ008-
     MOZ011-MOZ012-MOZ013-MOZ014-MOZ015-MOZ016-MOZ017-MOZ020-
     MOZ021-MOZ023-MOZ024.

KS...FROST ADVISORY FROM 4 AM THURSDAY TO 9 AM THURSDAY FOR KSZ025-
     KSZ102.

WFO EAX
Hazardous weather outlook, Oct 24, 12:59 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1259 PM CDT WED OCT 24 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-251800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1259 PM CDT WED OCT 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AREAS OF FROST ARE EXPECTED TO FORM ACROSS MUCH OF NORTHERN AND
EXTREME NORTHEAST KANSAS DURING THE PRE-DAWN HOURS OF THURSDAY
MORNING. INTERESTED PERSONS WITH OUTDOOR PLANTS WISHING TO PROLONG
THEIR GROWING SEASON WILL NEED TO COVER THEM OR BRING THEM INSIDE.
AREAS GENERALLY NORTH OF A ST JOSEPH TO MACON LINE STAND THE BEST
CHANCE OF SEEING WIDESPREAD FROST.

FURTHER SOUTH TO NEAR THE MISSOURI RIVER PATCHES OF FROST ARE
POSSIBLE...ESPECIALLY IN LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MJ

Nearby

Frost Advisories in Missouri, 2007Frost Advisories in Kansas, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.